# SDR SWIA202053948

- Difficulty date: October 3, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE FOR PASSENGER DOOR FWD ANCHOR FITTING IS CORRODED.  C-CHECK RO 11/11/2020.  RECEIVED NEW PLATE VERIFIED TO BE P/N 600-38061-11 CRJ 200 AIPC, REF JOB 9784381 OP 139 MX TRANS NR 21619598 FOR PLATE INSTALLATION.
